# SDR CALA2019041900602

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 96,499 hours, 27,179 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

C HYD QUANITY INDICATED 0.00RF AFTER T/O.   R/R K102 RELAY CENTER HYD QTY NORMAL. M/M 24-51--03-024-001.OUND K102 RELAY IN P 34 PANEL 3 STUDS LOOSE IN RELAY.REMOVED AND REPLACED K102 RELAY PER AMM 24-51-03-024-001
